If you need an accessible version of this item please contact JSTOR User Support

Lattice Polygons and the Number 12

Bjorn Poonen and Fernando Rodriguez-Villegas
The American Mathematical Monthly
Vol. 107, No. 3 (Mar., 2000), pp. 238-250
DOI: 10.2307/2589316
Stable URL: http://www.jstor.org/stable/2589316
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Lattice Polygons and the Number 12
Preview not available

Page Thumbnails

  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240
  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244
  • Thumbnail: Page 
245
    245
  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
247
    247
  • Thumbnail: Page 
248
    248
  • Thumbnail: Page 
249
    249
  • Thumbnail: Page 
250
    250